Detail publikace

Compactness with respect to a convergence structure

Originální název

Compactness with respect to a convergence structure

Anglický název

Compactness with respect to a convergence structure

Jazyk

en

Originální abstrakt

A special convergence in (objects of) categories is introduced and compactness with respect to this convergence is studied. It is shown that thic compactness behaves analogously to thr usual topological compactness.

Anglický abstrakt

A special convergence in (objects of) categories is introduced and compactness with respect to this convergence is studied. It is shown that thic compactness behaves analogously to thr usual topological compactness.

BibTex


@article{BUT40331,
  author="Josef {Šlapal}",
  title="Compactness with respect to a convergence structure",
  annote="A special convergence in (objects of) categories is introduced and compactness with respect to this convergence is studied. It is shown that thic compactness behaves analogously to thr usual topological compactness.",
  chapter="40331",
  journal="Quaestiones Mathematicae",
  number="1",
  volume="25",
  year="2002",
  month="january",
  pages="19",
  type="journal article - other"
}